# SDR AALA20071145

- Difficulty date: June 23, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY AMBER LIGHT AT OVERHEAD DOES NOT ILLUMINATE WHEN SWITCH IS IN DISARMED POSITION.  RELAMPED DISARM LIGHT FOR EMERGENCY AMBER LIGHT AT OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
